CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
ktsbrat Views: 54,687
Published: 15 years ago
 
This is a reply to # 70,393

Re: Mirena IUD Side Effects


I thought I was the only one having problems with Mirena! I have had pretty much the same problems as everyone else. I'm tired a lot and I bleed all the time. My gyno doesn't seem concerned but it bugs me! I never know when I'm going to start or stop for that matter! I could bleed heavy for 4 days stop for 1 and then spot for 8. Of course, that wouldn't be the end of it! I would then bleed more a couple days later. This has been going on for a year and a half now. I'm fed up! This thing has got to go!

My biggest concern now is a pain in my right side. I think it's related to my IUD, but I'm not 100% sure of it. I've had this pain for a yr now and none of my dr's can find a reason for it. Has anyone else ever experienced anything like this? It's just one side and is pretty constant. Although, when it doesn't hurt, I'm not bleeding. So I guess in a way, it tells me when I'm about to start. It's just painful and is something I could do without.

I haven't had much luck with other birth control methods so I'm not sure where to go from here. Guess I'll cross that bridge when I come to it. I'm planning to call tomorrow to have this stupid thing removed!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.047 sec, (1)